# SDR DLM88972494

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN CABIN AFTER BLEED AIR FROM APU.  INSPECTED APU FOR LEAKS, NONE FOUND.  DRAINED HYD OVERFLOW BOTTLES, PERFORMED DUCT BURNOUT.  REPLACED WATER SEPARATOR BAGS.
